# SDR HEEA967044

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2312 · VHF Communications System
- Part: Transceivr
- Part number: 064100900
- Condition: Distorted
- Location: Cockpit Vhf
- Component: KTR905
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTORTED TRANSMISSION.
